default-icon

Ashwagandha overdose..

Doctor, i'm using himalaya ashwagandha pills twice a day from the past 15 days. Initially i had severe stomach upset.Now i feel a slight improvement in mental alertness. But i'm facing severe ED problems since last week. Is this a side effect of ashwagandha?Could you please prescribe me some medicines to overcome ED?Ty
views-icons 305 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Ashwagandha overdose..

doctor profile image
Answered
Reasons behind ur issue must be tracked as ur just 20yrs n why u popping medicines without drs advice though its AYURVEDIC.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Divyasri Bangalore | Ayurveda
Answered
No it is surely not because of ashwagandha. U need counseling and guidance regarding this.
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?
YES NO